| Model Number |
2C8419 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system solution set leaked fluid from the port closest to the patient.This occurred during intravenous immunoglobulin (ivig) administration.The leak was first noticed after ambulation.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6 (update codes), and h11.H11: the device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.